# SDR RU3A20190524020

- Difficulty date: May 21, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N85
- Make and model: Cndair CL6002B16
- Aircraft serial: 5138
- Aircraft time: 12,348 hours, 5,055 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Selector Valve
- Part number: 601R751451
- Part serial: 0607T
- Condition: Failed
- Location: Mlg
- Part time: 3,395 hours, 1,307 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D, L

## Discrepancy

MAIN LANDING GEAR FAILED TO EXTEND HYDRAULICALLY(3X ATTEMPTS.) MANUAL EXTENSION WAS SUCCESSFUL. CORRECTED THE FAULT BY REPLACING THE MLG SELECTOR VALVE. THE AIRCRAFT IS RETURNED TO SERVICE.
